Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Nupenta 40 side effects

Premium Questions

Dr. Muhammed Aslam MD

Hi. I have been given statin 40mg to take. Are there any sideaffects to these tablets? Or what are the common affects? ... View answer

Answered by : Dr. Muhammed Aslam ( General & Family Physician)
Dr.  Ralph Chambers MD

Are there any (male) sexual performance side effects from a 40 MG daily dose of Lisinopril ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

what are the side effects of Febuxostat tablets ( ZURIG 40) IF taken for a long time. ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Shruti Rijhwani MD

I have eczema thinking taking omnacortil 40 mg .how long Should I take and any side effects thanks ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Panagiotis Zografakis MD

I have been cut back from 40 mg to 30 on lisiniprol. what are the side effects. I have been nauseous, nerves chills and even shaking is this normal and how long will it last ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.   Ashakiran S MD

night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. David Girardi MD

are feeding into each other. Could my mirtazapine effect be wearing off? 40 year old male. 6ft tall 178 pounds. ... View answer

Answered by : Dr. David Girardi ( Internal Medicine Specialist)
Dr.   Dorina Gurabardhi MD

trying kintropin for the first time I am 40 years old I am pulling down to 20 on my 1cc syringe and taking that daily in the morn before breakfast. I have noticed alot of night sweating and tingling in my ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

hi i m dr rekha suffering from migrain and take vasograin during attack. Itake this medicine 6 7 times a month . is it safe to take the medicine. Previously i was taking betacap40 mg daily but now i ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Saranya Ramadoss MD

hello doctor, I am married and i should have got periods this month 6th but still didnt get. i used GYNASET prescribed by the doctor on 40th day for 3 days continuously. Still i didnt get my periods ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)

Mobile Questions and Answers

Dr.  Prasad MD

Weight gain is an associated side effect of steroid use.

Dr.     Suresh Heijebu MD

Hi,this could be the side effects of the drug

Dr. Naval Mendiratta MD

Not much side effects of this medication. It can be used for the gastric problems